BibTeX record journals/siamam/KangKLLM14

download as .bib file

@article{DBLP:journals/siamam/KangKLLM14,
  author    = {Hyeonbae Kang and
               Kyoungsun Kim and
               Hyundae Lee and
               Xiaofei Li and
               Graeme W. Milton},
  title     = {Bounds on the Size of an Inclusion Using the Translation Method for
               Two-Dimensional Complex Conductivity},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {74},
  number    = {4},
  pages     = {939--958},
  year      = {2014},
  url       = {https://doi.org/10.1137/130940426},
  doi       = {10.1137/130940426},
  timestamp = {Sat, 20 May 2017 00:26:35 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/KangKLLM14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics